# SDR UHLA2013120600655

- Difficulty date: December 6, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 25,794 hours, 15,909 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Damaged
- Location: R2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 SERVICE DOOR, ARMING LEVER HARD TO ARM.  R & R  EMERGENCY EVACUATION SLIDE FLEXBALL CABLE IAW AMM 52-42-40.
